Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Postpartum, have abdominal pain near ovaries. Had cyst in ovary post minipill in the past. Could it be the same again?

Hi I am 6 month pp. I am ebf and for the last three days I have had a constant pain in my lower left side of my abdomen , particularly where my ovaries are. I still have not started my period and it feels much more than my usual ovulation pain. After my first child, I went on the mini pill , but as a result I ended up with a 5 cm cyst on my ovary . This went away on its own prior to my second pregnancy but as being skeptical I did not start the mini pill this time. Do you think this could be a cyst again?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Anyhow what ever the reason, it is always nescesory to consult a gynecologist for diagnosis , to avoid any further complications.
You may need to have a MRI for confirmation of the conditin.
Other reasons may be the urinary tract infection, or stone in the ureter.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor